MAUDE Adverse Event Report: Nihon Kohden Corporation ZM-531PA; Telemetry Transmitter

Nihon Kohden Corporation ZM-531PA; Telemetry Transmitter
Model Number ZM-531PA
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the zm transmitter had a burning battery connector.According to the telemonitor tech, smoke came out and the battery terminal was melted.The biomed stated he could see that the battery terminal was burned or melted.Not in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that the zm transmitter had a burning battery connector.According to the telemonitor tech, smoke came out and the battery terminal was melted.The biomed stated he could see that the battery terminal was burned or melted.Not in patient use.

Brand Name
ZM-531PA
Common Device Name
Telemetry Transmitter
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25155931
Report Number8030229-2026-06599
Device Sequence Number10756881
Product Code DRT
UDI-Device Identifier04931921115107
UDI-Public(01)04931921115107
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-531PA
Device Catalogue NumberZM-531PA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown